# SDR AUS20010416

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) METAL CONTAMINATION OF THE REAR ENGINE OIL FILTER. SUSPECT MAIN BEARING FAILURE.
